# SDR DLM88071413

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 42,634 hours, 31,879 cycles
- Engine: Pwa JT8D219
- Engine time: 40,528 hours, 30,754 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725790
- Condition: Shutdown
- Location: Left
- Part time: 40,528 hours, 30,754 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT FL320, THE LEFT ENGINE SHUT DOWN.  THE N2/HYD PRESSURE/OIL PRESSURE WENT TO -0-.  THE ENGINE WINDMILLED FOR 25 MINS WITH -0- OIL PRESSURE.  REMOVED AND REPLACED NR 1 ENGINE PER TRAS 9T102.
